# SDR SWAA074421

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 64,975 hours, 54,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LEFT WING INBOARD T/E AFT FLAP DELAMINATED AT INBOARD LOWER END.  REPAIRED FLAP PER SRM.
